6 doctors weighed in:

What is the treatment for cetirizine overdose?

6 doctors weighed in
Dr. Steven Machtinger
Internal Medicine - Allergy & Immunology
5 doctors agree

In brief: Observation

The major consequence is sedation so observation in a safe place - in bed at home or in the er - is almost always adequate.
Irregular heart beat is extremely rare. If massive overdose is suspected - say a small child swallows 10 or more 10 mg tablets - vomiting may be induced with syrup of ipecac.

In brief: Observation

The major consequence is sedation so observation in a safe place - in bed at home or in the er - is almost always adequate.
Irregular heart beat is extremely rare. If massive overdose is suspected - say a small child swallows 10 or more 10 mg tablets - vomiting may be induced with syrup of ipecac.
Dr. Steven Machtinger
Dr. Steven Machtinger
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
23 years in practice
171K people helped
Continue
108,000 doctors available
Read more answers from doctors